# SDR P5CA2022031000089

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 65B266301112
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECT 44 - MAIN DECK FOUND CRACK ON THE WEB OF PRESSURE DECK AT STA 1241 RHS AND LHS 106, CAT C TIME - LIMITED REPAIR( SECT 44 - MAIN DECK PRESSURE DECK AT STA 1241 TO STA 1265 LBL 98- LBL 127 P/N: 65B26630-11 AND STA 1241 TO STA 1265 RBL98-RBL127 WEB P/N: 65B26630-12 REPLACED IAW RI-53-00-15408 REV.A )
